# SDR MEX2003035

- Difficulty date: February 13, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Left
- Part time: 65,226 hours, 19,523 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 198 - MLM-TIJ - AIRCRAFT RETURNED TO GATE, FAIL LIGHT AC/CROSSTIE LOCK-OUT OFF RESET PROCEDURE WS PERFORMED AND LIGHT WAS TURN OFF, BUT LIGHT L GEN OFF APPEARS.  GCU WAS NOT POSSIBLE RESET AND ENGINES WERE SHUTDOWN.  REPORT WAS DEFERRED UNDER MEL 24-1-1 AND AIRCRAFT WAS REFUELED.  DURING OVERNIGHT SERVICE, GENERATOR (P/N 976J252-8) AND GCU WERE CHANGED IAW MM 24-20-01, ALL CORRECT. (M)
